MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863093-61
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was originally reported on a quarterly summary report and is being resubmitted per fda request.
 
Event or Problem Description
According to the reporter: occurred during an open hernia procedure.The suture broke at the knot.No known patient injury or extension in surgical time.Patient status is alive, no injury.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6813480
Report Number9612501-2017-06001
Device Sequence Number19275667
Product Code GAT
UDI-Device Identifier10884521060029
UDI-Public10884521060029
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number88863093-61
Device Catalogue Number88863093-61
Device Lot NumberD3M0537X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1